Alert archive / Arizona / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 82, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Oct 20, 2015, 11:44 AM MST for Maricopa County, Arizona. It was in force for 46 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 20, 2015, 11:44 AM MST (18:44 UTC)
- Expired
- Oct 20, 2015, 12:30 PM MST
- In force
- 46 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 59 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 20, 11:45 AM MST | HAIL 0.5 | 5 W Luke Afb, AZ | HAIL HALF INCH REPORTED 4 MILES WEST OF LUKE AFB. |
| Oct 20, 11:50 AM MST | HAIL 0.5 | 4 Wnw Metro Center, AZ | HAIL 0.50 INCHES REPORTED. |
| Oct 20, 12:05 PM MST | HAIL 0.75 | 3 Nnw Arizona State Fai, AZ | HAIL OF 0.75 INCHES REPORTED. |
| Oct 20, 12:08 PM MST | HAIL 1 | 2 Wsw Glendale, AZ | ONE INCH HAIL REPORTED AT 75TH AVE AND BETHANY HOME RD |
| Oct 20, 12:10 PM MST | HAIL 0.5 | 2 Ese Glendale Sports C, AZ | HAIL OF 0.50 INCHES REPORTED. |
| Oct 20, 12:18 PM MST | HAIL 0.88 | 3 Nne Glendale Sports C, AZ | HAIL OF 0.88 INCHES REPORTED. |
| Oct 20, 12:32 PM MST | HAIL 1 | 1 W Metro Center, AZ | HAIL OF 1.00 INCHES REPORTED NEAR 35TH AVE AND PEORIA AVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 6.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1473 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1060 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
267 WUUS55 KPSR 201844 SVRPSR AZC013-201930- /O.NEW.KPSR.SV.W.0082.151020T1844Z-151020T1930Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 1144 AM MST TUE OCT 20 2015 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... * UNTIL 1230 PM MST * AT 1143 AM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAILSTONES. THIS STORM WAS LOCATED OVER AVONDALE...AND MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... PHOENIX...GLENDALE...PEORIA...SURPRISE...AVONDALE...GOODYEAR... BUCKEYE...EL MIRAGE...TOLLESON...YOUNGTOWN...SUN CITY...LAVEEN... SUN CITY WEST...CASHION...WADDELL...LITCHFIELD PARK...SURPRISE STADIUM...SKY HARBOR AIRPORT...LUKE AFB AND GLENDALE SPORTS COMPLEX. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3345 11197 3313 11245 3358 11263 3379 11230 TIME...MOT...LOC 1843Z 209DEG 14KT 3344 11234 $$ HV
2 follow-up statements
067 WWUS55 KPSR 201909 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1209 PM MST TUE OCT 20 2015 AZC013-201930- /O.CON.KPSR.SV.W.0082.000000T0000Z-151020T1930Z/ MARICOPA AZ- 1209 PM MST TUE OCT 20 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM MST FOR CENTRAL MARICOPA COUNTY... AT 1208 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORMS STILL CAPABLE OF PRODUCING QUARTER SIZE HAILSTONES. THERE HAVE BEEN SEVERAL REPORTS OF LARGE HAIL...MAINLY 3/4 INCHES IN SIZE...IN THE PHOENIX WEST VALLEY IN THE WARNED AREA. LOCATIONS IMPACTED INCLUDE... PHOENIX...GLENDALE...PEORIA...SURPRISE...AVONDALE...GOODYEAR... BUCKEYE...EL MIRAGE...TOLLESON...YOUNGTOWN...SUN CITY...LAVEEN...SUN CITY WEST...CASHION...WADDELL...LITCHFIELD PARK...SURPRISE STADIUM... SKY HARBOR AIRPORT...LUKE AFB AND GLENDALE SPORTS COMPLEX. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3345 11197 3313 11245 3358 11263 3379 11230 TIME...MOT...LOC 1908Z 209DEG 14KT 3353 11228 $$ HV
957
WWUS55 KPSR 201929
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1229 PM MST TUE OCT 20 2015
AZC013-201936-
/O.EXP.KPSR.SV.W.0082.000000T0000Z-151020T1930Z/
MARICOPA AZ-
1229 PM MST TUE OCT 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARICOPA COUNTY WILL
EXPIRE AT 1230 PM MST...
THE SEVERE THUNDERSTORM WARNING ISSUED EARLIER FOR PARTS OF THE
PHOENIX WEST VALLEY...FOR LARGE HAIL...WILL EXPIRE AT 1230 PM MST.
THUNDERSTORMS HAVE DECREASED BELOW SEVERE LIMITS. HOWEVER...
THUNDERSTORMS OF VARYING INTENSITY WILL CONTINUE TO DEVELOP OVER
PARTS OF THE GREATER PHOENIX AREA FOR THE REMAINDER OF THE AFTERNOON.
THERE WERE MANY REPORTS OF HAIL IN GOODYEAR...AVONDALE...AND
LITCHFIELD PARK...THE LARGEST OF WHICH WAS ONE INCH IN DIAMETER.
LAT...LON 3345 11197 3313 11245 3358 11263 3379 11230
TIME...MOT...LOC 1924Z 209DEG 14KT 3353 11228
$$
HVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 20, 9:23 AM MST, 2 hours 21 minutes earlier.
Area forecast discussion, Oct 20, 9:23 AM MST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 923 AM MST TUE OCT 20 2015 .SYNOPSIS... A PERSISTENT AREA OF LOW PRESSURE OVER THE WESTERN UNITED STATES WILL BRING ELEVATED CHANCES OF SHOWERS AND THUNDERSTORMS TO THE DESERT SOUTHWEST THROUGH WEDNESDAY. TEMPERATURES WILL COOL OFF WITH THE LOW PRESSURE SYSTEM. A DRIER AND WARMER AIRMASS WILL RETURN THIS WEEKEND. && .DISCUSSION... STORM ACTIVITY STARTED EARLY THIS MORNING AND HAS REMAINED ISOLATED TO SCATTERED OVER MARICOPA AND LA PAZ COUNTIES...NOT SO MUCH ELSEWHERE. THE STORMS HAVE PRODUCED LOCALLY HEAVY RAINS WITH FLASH FLOODING OVER SOME OF THE FOOTHILLS OF FAR NORTHERN METRO PHOENIX. RUNOFF IN NEW RIVER AND SKUNK CREEK HAS BEEN IMPRESSIVE GIVEN THE PRECIP GAUGE READINGS AND RADAR ESTIMATES. THESE STORMS HAVE BEEN ASSOCIATED WITH A SHORT WAVE MOVING THROUGH THE SOUTHERN END OF A NARROW ELONGATED UPPER TROUGH OVER THE WESTERN STATES. IN ADDITION TO THE PVA...UPPER DIVERGENCE IS ALSO IN PLAY. THE LATEST RAP INDICATES THAT THE SHORT WAVE AXIS WILL BE NORTH OF MARICOPA COUNTY BY 20Z. HOWEVER...IT ALSO INDICATES THAT THERE WILL BE LINGERING UPPER DIVERGENCE AS WELL AS SOME MODEST VORTICITY AS THE LARGER SCALE CIRCULATION WITHIN THE SOUTHERN END OF THE TROUGH BECOMES CENTERED NEAR BLYTHE. A MORE SUBSTANTIAL SHORT WAVE/VORT MAX...CURRENTLY NEAR THE WEST COAST OF FAR NORTHERN BAJA...WILL TRACK SOUTH OF THE BORDER THIS AFTERNOON AND EVENING BEFORE AFFECTING MAINLY SOUTHEAST ARIZONA LATER TONIGHT. EVEN THOUGH THE DYNAMICAL FORCING DECREASES THIS AFTERNOON THE RAP HOLDS ON TO SIGNIFICANT CAPE. OTHER MODELS...INCLUDING SREF...TRENDS DOWN THE CAPE AS THE DAY PROGRESSES. VERTICAL WIND SHEAR LOOKS TO DECREASE AS WELL. THE SHORT OF IT IS THAT SEVERE POTENTIAL SHOULD BE TRENDING DOWN BUT WE WILL STILL HAVE ENOUGH GOING ON THAT SHOWER AND THUNDERSTORM CHANCES WILL REMAIN ELEVATED AND THERE WILL STILL BE ISOLATED SEVERE POTENTIAL INTO THE EVENING. MADE SOME MINOR TWEAKS TO THE FORECASTS BUT NO MAJOR CHANGES. && .PREVIOUS DISCUSSION ISSUED 320 AM... AFTER AN EVENING OF A FEW STRONG THUNDERSTORMS TO THE WEST OF THE PHOENIX AREA...ISOLATED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP EARLY THIS MORNING. THIS ACTIVITY IS IN RESPONSE TO A STRONG SHORTWAVE LOCATED OVER SOUTHWEST ARIZONA WHICH IS EMBEDDED IN A MUCH BROADER DEEP TROUGH OVER THE WESTERN UNITED STATES. A SERIES OF SHORTWAVE FEATURES WILL AFFECT THE DESERT SOUTHWEST TODAY INTO WEDNESDAY BRINGING SEVERAL POTENTIAL ROUNDS OF SHOWERS AND THUNDERSTORMS TO ARIZONA. THE STRONG TO SEVERE THREAT WILL PERSIST TODAY...BUT WINDS ALOFT WILL BE DECREASING ACROSS SOUTH-CENTRAL ARIZONA THIS AFTERNOON...SO BEST CHANCES OF ANY STRONGER STORMS WILL EXIST MAINLY EAST OF THE PHOENIX METRO AREA. AS OF NOW THINKING THE SHOWERS AND THUNDERSTORMS CURRENTLY WILL LAST THROUGH AROUND DAYBREAK WITH A BIT OF A BREAK IN THE ACTIVITY THROUGH EARLY THIS AFTERNOON AS THE FIRST WAVE PUSHES INTO NORTHERN ARIZONA. THE FOCUS THEN TURNS TO A STRONGER SHORTWAVE MOVING INTO THE AREA THIS EVENING INTO TONIGHT. THE LOW CENTER WILL REORIENT ITSELF OVER SOUTHEAST CALIFORNIA LATER THIS MORNING AND THEN INTO SOUTHERN ARIZONA FROM THIS EVENING INTO WEDNESDAY. A STRONG PV ANOMALY ACCOMPANIED BY A 100 KT UPPER LEVEL JET MAX WILL DIVE SOUTHWARD TODAY ALONG THE BACK EDGE OF THE DEEP TROUGH...HELPING TO STRENGTHEN THE TROUGH FURTHER. THIS STRONG PV ANOMALY IS FORECAST TO ROUND THE BASE OF THE TROUGH THIS AFTERNOON THROUGH BAJA AND THE GULF OF CALIFORNIA AND THEN SWING NORTHWARD INTO SOUTH-CENTRAL ARIZONA THIS EVENING INTO TONIGHT. AMPLE LIFT FROM THIS FEATURE ALONG WITH MODEST INSTABILITY SHOULD ALLOW FOR A BROAD AREA OF SHOWERS AND THUNDERSTORMS TO MOVE THROUGH SOUTH-CENTRAL ARIZONA TONIGHT INTO WEDNESDAY MORNING. AS A RESULT...I HAVE INCREASED POPS OVER THIS AREA SIGNIFICANTLY. STEERING FLOW WILL HAVE WEAKENED BY THIS POINT...SO STORM MOVEMENT WILL SLOW ENOUGH TO PROVIDE A POSSIBILITY OF SOME LOCALIZED FLOODING. FOR WEDNESDAY...THE LOW CENTER WILL REMAIN FAIRLY STATIONARY OVER SOUTHERN ARIZONA WITH AN AREA OF FOCUSED VERTICAL ASCENT FROM PHOENIX EASTWARD. DRIER AIR WILL BEGIN TO GET DRAWN IN FROM THE NORTH DURING THE DAY WEDNESDAY...SO INSTABILITY VALUES WILL DROP LEAVING MAINLY A GOOD SHOT OF SHOWERS AND A FEW THUNDERSTORMS. CHANCES FOR SHOWERS WILL DIMINISH BY WEDNESDAY EVENING AND SHOULD MAINLY BE OVER HIGHER TERRAIN AREAS EAST OF PHOENIX. TEMPERATURES THROUGH WEDNESDAY WILL SEEM RATHER COOL WITH HIGHS ONLY IN THE UPPER 70S TO LOWER 80S OVER THE SOUTH-CENTRAL DESERTS...BUT MORE LIKE THE MIDDLE TO UPPER 80S ACROSS OUR WESTERN ZONES. THURSDAY AND FRIDAY WILL BE A TRANSITION PERIOD AS THIS DEEP LOW FINALLY MOVES EASTWARD ALLOWING FOR MUCH DRIER CONDITIONS AND A WARMING TREND. THE SYNOPTIC FLOW WILL BRING IN A WEAK RIDGE BY FRIDAY NIGHT FOLLOWED BY MORE OF A ZONAL TYPE FLOW PATTERN THROUGH THE WEEKEND. RAIN CHANCES WILL END ACROSS MOST OF THE AREA ON THURSDAY AND THE REGION SHOULD STAY DRY AT LEAST THROUGH THE MIDDLE OF NEXT WEEK. TEMPERATURES WILL CLIMB BACK TO NEAR NORMALS BY FRIDAY AND THEN EVEN SLIGHTLY ABOVE NORMAL FOR THE WEEKEND INTO NEXT WEEK. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... COMPLICATED FORECAST TODAY AND TONIGHT. STORMS CONTINUE TO RACE NORTHWARD AND ALL PHOENIX TERMINALS SHOULD SEE A LITTLE BREAK IN THE ACTIVITY THROUGH DAYBREAK. HOWEVER ANOTHER ROUND OF SCATTERED SHOWERS IS EXPECTED TO MOVE INTO THE AREA BY MID MORNING /ALREADY DEVELOPING ACROSS YUMA/SW MARICOPA COUNTIES/ AND WILL LIKELY AFFECT ALL PHOENIX TAF SITES. ADDITIONAL SCATTERED SHOWERS AND STORMS ARE EXPECTED THIS AFTERNOON AND EVENING. QUITE A BIT OF UNCERTAINTY WITH RESPECT TO EXACT TIMING OF SHOWERS/STORMS BUT IT WOULD APPEAR CHANCES WILL GRADUALLY INCREASE THIS AFTERNOON AND EVENING AND REACH THEIR PEAK LATE TONIGHT INTO EARLY WEDNESDAY MORNING. SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... UPPER LOW SHOULD ALLOW FOR STORMS TO DEVELOP LATER THIS AFTERNOON AND EVENING AND PRIMARILY AFFECT ARIZONA...ALTHOUGH BLH MAY SEE SOME STORM ACTIVITY. SHOULD BE TOO DRY AT IPL TO SUPPORT STORM DEVELOPMENT. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY... LOW PRESSURE WILL MIGRATE EAST OF THE REGION THURSDAY. IN ITS WAKE...A SLOW WARMING TREND IS EXPECTED THROUGH THE WEEKEND. ANOTHER WEAK LOW PRESSURE SYSTEM WILL MOVE THROUGH FRIDAY...BUT IS NOT EXPECTED TO PRODUCE ANY SENSIBLE WEATHER IMPACTS. AFTERNOON HUMIDITY VALUES IN THE 25 TO 45 PERCENT RANGE EARLIER IN THE WEEK WILL FALL INTO THE 20 TO 35 PERCENT RANGE BY THE WEEKEND. OVERNIGHT RECOVERY WILL BE GOOD TO EXCELLENT. && .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT BASED ON STANDARD OPERATING PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...AJ PREVIOUS DISCUSSION...KUHLMAN AVIATION...LEINS FIRE WEATHER...HIRSCH
In the hours before
Local storm report, Oct 20, 8:09 AM MST, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
809 AM MST TUE OCT 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 AM FLASH FLOOD 2 ESE ANTHEM 33.84N 112.10W
10/20/2015 MARICOPA AZ BROADCAST MEDIA
WATER RESCUE NEAR 19TH AVE AND DESERT HILLS. VEHICLE
TRAPPED IN SKUNK CREEK.
&&
EVENT NUMBER PSR1500321
AMDLocal storm report, Oct 20, 8:10 AM MST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
810 AM MST TUE OCT 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM FLASH FLOOD 2 ESE ANTHEM 33.84N 112.10W
10/20/2015 MARICOPA AZ BROADCAST MEDIA
WATER RESCUE NEAR 19TH AVE AND DESERT HILLS. VEHICLE
TRAPPED IN SKUNK CREEK.
&&
CORRECTED EVENT TIME
EVENT NUMBER PSR1500321
AMDLocal storm report, Oct 20, 10:07 AM MST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1007 AM MST TUE OCT 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FUNNEL CLOUD 1 NW MORRISTOWN 33.86N 112.63W
10/20/2015 MARICOPA AZ PUBLIC
COLD AIR FUNNEL CLOUD REPORTED VIDEO NEAR HWY 60 AND AZ
74.
&&
EVENT NUMBER PSR1500322
AMDLocal storm report, Oct 20, 11:23 AM MST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1123 AM MST TUE OCT 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HAIL 4 SSE ANTHEM 33.80N 112.11W
10/20/2015 E1.00 INCH MARICOPA AZ TRAINED SPOTTER
HAIL SIZE 1 INCH REPORTED ALONG WITH HEAVY RAINS AND
POOR VILIBILITY.
&&
EVENT NUMBER PSR1500323
AMDLocal storm report, Oct 20, 11:31 AM MST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1131 AM MST TUE OCT 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HAIL 2 E ANTHEM 33.85N 112.11W
10/20/2015 E0.75 INCH MARICOPA AZ TRAINED SPOTTER
HAIL 0.75 OF AN INCH REPORTED IN ANTHEM.
&&
EVENT NUMBER PSR1500324
AMDLocal storm report, Oct 20, 11:33 AM MST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1133 AM MST TUE OCT 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM HEAVY RAIN 1 NE ANTHEM 33.86N 112.12W
10/20/2015 M0.68 INCH MARICOPA AZ TRAINED SPOTTER
SPOTTER REPORTED 0.68 INCHES OF RAIN IN 10 MINUTES.
&&
EVENT NUMBER PSR1500325
AMDThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 5:05 PM MST | Special Weather Statement | PSR | Maricopa | 40 min |
| Oct 19, 5:24 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 51 min |
| Oct 19, 9:05 PM MST | Special Weather Statement | PSR | Maricopa | 40 min |
| Oct 19, 9:52 PM MST | Special Weather Statement | PSR | 23 min | |
| Oct 19, 11:23 PM MST | Special Weather Statement | PSR | 52 min | |
| Oct 20, 12:41 AM MST | Special Weather Statement | PSR | 49 min | |
| Oct 20, 12:58 AM MST | Special Weather Statement | PSR | Maricopa | 47 min |
| Oct 20, 1:06 AM MST | Special Weather Statement | PSR | La Paz | 39 min |
| Oct 20, 1:32 AM MST | Special Weather Statement | PSR | 43 min | |
| Oct 20, 2:11 AM MST | Special Weather Statement | PSR | 49 min | |
| Oct 20, 3:02 AM MST | Special Weather Statement | PSR | Maricopa | 43 min |
| Oct 20, 3:34 AM MST | Special Weather Statement | PSR | 56 min | |
| Oct 20, 3:36 AM MST | Special Weather Statement | PSR | 54 min | |
| Oct 20, 4:08 AM MST | Severe Thunderstorm Warning | PSR | Maricopa | 22 min |
| Oct 20, 4:21 AM MST | Severe Thunderstorm Warning | PSR | Maricopa | 39 min |
| Oct 20, 4:59 AM MST | Special Weather Statement | PSR | 31 min | |
| Oct 20, 5:38 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 20, 7:50 AM MST | Areal Flood Advisory | PSR | La Paz, Maricopa, Yuma | 3 hr |
| Oct 20, 8:30 AM MST | Areal Flood Advisory | PSR | Maricopa | 60 min |
| Oct 20, 9:08 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 20, 10:01 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 20, 10:09 AM MST | Flash Flood Warning | PSR | Maricopa | 96 min |
| Oct 20, 10:47 AM MST | Severe Thunderstorm Warning | PSR | Maricopa | 43 min |
| Oct 20, 11:23 AM MST | Flash Flood Warning | PSR | Maricopa | 2 hr |
| Oct 20, 11:37 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 20, 12:57 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 33 min |
| Oct 20, 3:33 PM MST | Special Weather Statement | PSR | La Paz | 42 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.